Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
emotion

Liver function tested "high"

Recommended Posts

Hey accutane users,

I went in for my blood test on Thursday to get my 4th month's RX and I got my blood results back on Friday and the nurse said my liver function is high. I have to stop accutane for one week and go in for another test next Thursday. If it's back to normal I can start taking it again.

Thus far, my blood work has been fine and I'm thinking it's because I just upped my dose from 60mg to 80mg.

Any who, I just wanted to submit a topic here (sorry if this is a repeat) asking if any one else has had any liver issues while taking accutane. I'm aware this is a side effect of the drug.

Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×